# SDR AALA201703219033

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 47,905 hours, 19,997 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY DECLARED.  DURING APPROACH, TRAILING EDGE FLAP ASYMMETRY AT + - 1 DEGREE WITH LEADING EDGE FLAPS EXTENDED.  UNEVENTFUL LANDING WITH FLAPS AT 1 DEGREE.  ACCOMPLISHED FIM  27-59-00.  RESEATED THE FLAP/LEADING EDGE IAW AMM 27-52-21.  OPERATIONAL CHECK GOOD.
